Reach is absolutely spot on, and gratz to you, Reach for making it through!!!
K'head, do not make 50% cuts or you are more than likely setting yourself up for failure. Take it very slow. Just as Reach suggests, make 10% cuts at the most and only every 10 days to 2 weeks between cuts. Tranquilizers are a whole different animal, and K is one of the harder ones to taper directly from. It is not a race so there is no need to hurry.
Sadly I have a rather high level of experience in this particular area, based on both my own personal experience over the past 10 years, and from working with a team of others who have also been through it themselves, as well as having supported others through their own ventures over a period of many years. Even so, because I am new here I shall not advise you any further on a tapering schedule beyond that which has already been suggested. Instead I'll leave it to longer standing members and forum administration to advise you in this regard.
I will say this though, and this is not to belittle those making an effort to free themselves from any other substance, as no taper is easy. But in my own experiences, getting off of benzodiazapines is BY FAR the hardest thing I have ever taken on. And though it was a living hell, taking nearly over a years time to accomplish, and another several years to fully recover from, I am proud to say I made it through. I shall never voluntarily take another tranquilizer for as long as I live and breath.
I do not say all this to scare you, but rather to better prepare you. It can be done, and I have no doubt you will make it through, but everyone's experiences are different. I have witnessed those who breezed through it and others who had it worse than myself, so just know it may very well be a lengthy process that could test your will and determination.
Do yourself a favor...having made such a large cut already, if you start too feel as though you are not going to be able to cope, go back to your regular dose and do the 10% cut every 2 weeks method, this will make life a whole lat easier and increase your chances of success significantly.
Also, avoid anything that will exasperate your angst during the process, such as coffee (yeah, I know), alcohol, even caffeine based sodas, and those are just a few things which I discovered I could not tolerate during my taper, and for even a few years after.
You are making the right choice to get off of K, it and all benzos are nasty drugs to be dependent on. Wishing you a smooth and successful taper.